# SDR CA980602021

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Pax Door
- Component: Bfgoodrich, 7A1323107
- Stage of operation: TX
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER DECK R/H SLIDE ASSY ACCIDENTLY DEPLOYED DUE FLIGHT CREW L/H AND R/H UPPER DECK DOORS ARMED UPON ARRIVAL.  SLIDE DEPLOYED CAUSING DAMAGE TO PACK BOARD.   DAMAGE CAUSED BY LANYARD PIN INSTALLED INCORRECTLY ALLOWING BOTTLES TO INITIATE INFLATION PRIOR TO SLIDE RELEASE FROM PACK.  PACK PUSHED THROUGH PACK BOARD RIPPING FITTINGS FROM BOARD.  DAMAGE TO FITTINGS ALSO CAUSED BY SLIDE LOAD DURING DEPLOYMENT, 2 BRACKETS DAMAGED.  SLIDE REPLACED.
